A stochastic model for the environmental transnational pollution control problem
Article first published online: 22 MAR 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Volume 22, Issue 4, pages 541–552, June 2011
How to Cite
Casas, O. J. and Romera, R. (2011), A stochastic model for the environmental transnational pollution control problem. Environmetrics, 22: 541–552. doi: 10.1002/env.1084
- Issue published online: 5 MAY 2011
- Article first published online: 22 MAR 2011
- Manuscript Accepted: 27 SEP 2010
- Manuscript Revised: 23 SEP 2010
- Manuscript Received: 31 MAR 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!